PROBABILISTIC ANALYSIS OF NONLINEAR LOAD EXCEEDANCES.

Karen C. Chou*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationUnknown Host Publication Title
PublisherASCE
Pages1280-1283
Number of pages4
Volume2
ISBN (Print)0872624072
StatePublished - Jan 1 1984

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Chou, K. C. (1984). PROBABILISTIC ANALYSIS OF NONLINEAR LOAD EXCEEDANCES. In Unknown Host Publication Title (Vol. 2, pp. 1280-1283). ASCE.